American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Robert L. Devaney. A Cantor-Mandelbrot-Sierpi\'nski tree in the parameter plane for rational maps. Trans. Amer. Math. Soc. 366 (2014) 1095-1117.
Abstract, references, and article information
View Article: PDF

[2] Ludwik Jaksztas. On the derivative of the Hausdorff dimension of the quadratic Julia sets. Trans. Amer. Math. Soc. 363 (2011) 5251-5291. MR 2813415.
Abstract, references, and article information
View Article: PDF

[3] Robert L. Devaney and Sebastian M. Marotta. The McMullen domain: Rings around the boundary. Trans. Amer. Math. Soc. 359 (2007) 3251-3273. MR 2299454.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Daniel Smania. On the hyperbolicity of the period-doubling fixed point. Trans. Amer. Math. Soc. 358 (2006) 1827-1846. MR 2186998.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Gaven J. Martin and Volker Mayer. Rigidity in holomorphic and quasiregular dynamics. Trans. Amer. Math. Soc. 355 (2003) 4349-4363. MR 1990755.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Christian Henriksen. The combinatorial rigidity conjecture is false for cubic polynomials. Trans. Amer. Math. Soc. 355 (2003) 3625-3639. MR 1990165.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1